Torsade de pointes during combined treatment with risperidone and citalopram

Pharmacopsychiatry. 2007 Nov;40(6):294-5. doi: 10.1055/s-2007-992147.
No abstract available

Publication types

  • Case Reports
  • Letter

MeSH terms

  • Aged
  • Antipsychotic Agents / adverse effects*
  • Antipsychotic Agents / therapeutic use
  • Citalopram / adverse effects*
  • Citalopram / therapeutic use
  • Drug Therapy, Combination
  • Electrocardiography, Ambulatory
  • Female
  • Humans
  • Long QT Syndrome / chemically induced
  • Long QT Syndrome / physiopathology
  • Risperidone / adverse effects*
  • Risperidone / therapeutic use
  • Selective Serotonin Reuptake Inhibitors / adverse effects*
  • Selective Serotonin Reuptake Inhibitors / therapeutic use
  • Torsades de Pointes / chemically induced*
  • Torsades de Pointes / physiopathology

Substances

  • Antipsychotic Agents
  • Serotonin Uptake Inhibitors
  • Citalopram
  • Risperidone